Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the local linearization of differential equations


Author: Philip Hartman
Journal: Proc. Amer. Math. Soc. 14 (1963), 568-573
MSC: Primary 34.65; Secondary 57.48
DOI: https://doi.org/10.1090/S0002-9939-1963-0152718-3
MathSciNet review: 0152718
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hartman, On local homeomorphisms of Euclidean spaces, Bol. Soc. Mat. Mexicana 5 (1960), 220-241; Symposium Internacional de Ecuaciones Diferenciales Ordinaries, Universidad Nac. Autónoma Mexico y Soc. Mat. Mexicana, 1961. MR 0141856 (25:5253)
  • [2] -, A lemma in the theory of structural stability of differential equations, Proc. Amer. Math. Soc. 11 (1960), 610-622. MR 0121542 (22:12279)
  • [3] S. Sternberg, Local contractions and a theorem of Poincaré, Amer. J. Math. 79 (1957), 809-824. MR 0096853 (20:3335)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.65, 57.48

Retrieve articles in all journals with MSC: 34.65, 57.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0152718-3
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society